help, difficulty with weaning off effexor

Discussion in 'Fibromyalgia Main Forum' started by painandagony, Apr 10, 2006.

  1. painandagony

    painandagony New Member

    I am losing it. I was finally down to 6mg a day of effexor, so i figured i could stop taking it (per doctor's recommendations). Since then, last tuesday i have been weepy, crying, lightheaded, dizzy, etc. Finally yesterday and today i took 6 mg and i am a tad better, but still way more emotional / dizzy than usual. I have a call in to my doctor, but i don't know if i should go back up to 12mg (or more) or just suffer through and get this crap out of my system. (Again, i know some people have had success with this drug, all i've had is problems). My mother-in-law says she's never known me to be as bad as I am now emotionally. Any thoughts? Will i have these effects no matter how frickin slow i go off the med? i've been weaning since december with 225 mg.
    thanks for any input or support..
  2. Greenbean7

    Greenbean7 New Member

    I plan to start weaning off Effexor next month after I have recouped from getting of Estridiol.

    I only take 75 mg once a day, so it should be (I hope) easier for me.

    I got off Zoloft years ago and was crying all the time for a couple months. I nearly drove my poor DH up the wall, but since we knew what was causing it, we managed to get through it.

    Hugzz,
    Greenbean
  3. nice2meetu

    nice2meetu New Member

    He was given this to ease symptoms of anxiety/bipolar disorder. He ran out a few days ago and was in tears yesterday. I am on strict orders not to do things for him du to the fact that he used me for his leaning device for 24 years and abused me at the same time. So my councelor said "You must say NO!" to any request to assist him to break the pattern. Well it tore me up to hear him begging me on the phone. It sickened me. But God interviened and he got to the Dr. and was given samples and set up for free meds through the company! That is an answer to prayer! But I know that without this he was a mess.
    Hope you get relief soon.
    Peace to you!